# SDR DALA1221560670

- Difficulty date: February 24, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 64,820 hours, 29,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1690 S14-16r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE BS 1690 STR 14-16R / MEASURED DENT, FOUND TO BE OUT OF LIMITS, ACCOMPLISHED ERA 500523-14 DURING HMV.
